# SDR TSAA9753106

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, DISCOVERED FUSELAGE SKIN CRACK APPROXIMATELY .75 INCH ON LENGTH AT BS 785, STR 17L.  REPAIRED PER SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  TAT:  40,769:35 HOURS.  TAC:  54,204.  (X)
